PDA

View Full Version : Bi-polar is wrecking my life


dam1116
June 11th, 2013, 08:28 PM
Hello All,

Over the past month I have been experiencing some terrible symptoms and idt i'll ever feel emotion again. It all started when I came home from college. Everything was great, better than I ever. I had a 4.0 GPA, met a new girl and was starting back to work. I worked 8 days straight which didn't effect me necessarily, and I found out i'd be able to visit my gf for a few days after that long stretch. Everything was going great. The night before I went out to see Megan, I accidently poked myself in the cornea taking my contacts out.it was a down hill spiral from there. I didn't sleep that night of the other nights I was visiting my girlfriend because of the eye pain. The. My thoughts started to go south bc I was absolutely exhausted. I began wanting to kill myself and saw no point in living life if I can't have the sleep I need. I started going to the doc, Er, took some meds for sleep and they only worked a night at most. 2 weeks after, I was diagnosed with bipolar disorder from my psychiatrist who also takes care of her for schizoaffector disorder. Since then, I have been on seroquel, lamactil, and now abilify. From seroquel, it eliminated my genital feelings, and I basically feel completely numb down there. Needless to say, I quit taking that shit but these effects still persist. My docs think it's all in my head and I hope it is. My life went from incredible to shit in a matter of weeks. What kind of life is it without feeling sex the way it was made to feel? I hopethe numbness goes away or I might seriously admit myself into a psych ward bc I will be more suicidal than I as at one time. I hope and pray everyday things get better. God's helped me before he can do it again.

Thanks everyone, if you have any advice let me kn:what:ow

Miserabilia
June 11th, 2013, 11:56 PM
I hope things get better for you :(

dam1116
June 12th, 2013, 06:54 PM
Thank you, just wish I could get some answers is all.

Katiya
October 6th, 2013, 03:03 AM
Well If your Bi polar you will likely have an upswing at some point and become supper happy.
As for the numbness, meds can indeed have some strange effects on the body. I was given a boat load of anti nausea meds for over a week while I was in the hospital recovering from an accident and surgery to repair my face. 2 months later the strange headache and inability to sleep are still there. It started after they gave me the certain anti nausea which was the only one that worked.

It is suppose to go away but I'm not sure either about my self. However it is starting to get a little better not quite as strong. I was told it could take over 6 months to go away.

So if you don't see any improvement it might be from depression and in that case the right med would bring it back, however many meds can decrease sex drive which may have something to do with it. I'm not a guy so i can speak for that.

I hope it gets better for you too!